# SDR CA981027004

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: O-Ring
- Part number: AN6227B22
- Condition: Displaced
- Location: Hyd Filter
- Part time: 11,389 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, LANDING GEAR WOULD NOT EXTEND.  EMERGENCY SYSTEM USED AND GEAR EXTENDED OK.  LANDING OK.  RIGHT HAND LANDING GEAR HYDRAULIC FILTER HOUSING O-RING FOUND DISPLACED CAUSING FLUID LEAK.
